# SDR AALA201704039030

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 64,823 hours, 8,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 MEGAPHONE DOES NOT TEST. REPLACED BATTERIES ON R1 MEGAPHONE IAW M/M 25-64-02. OPS CK NORMAL. THE AIRCRAFT WAS NOT GROUNDED.
